×

Sur la cohomologie feuilletee. (French) Zbl 0516.57017


MSC:

57R30 Foliations in differential topology; geometric theory
55N30 Sheaf cohomology in algebraic topology
58A12 de Rham theory in global analysis
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] T. Duchamp : Deformation theory of holomorphic foliations . J. Diff. Geom. 14 (1979) 317-337. · Zbl 0451.57015
[2] C. Godbillon : Eléments de topologie algébrique . Hermann, Paris (1971). · Zbl 0218.55001
[3] R. Godement : Topologie algébrique et théorie des faisceaux . Hermann, Paris (1958). · Zbl 0080.16201
[4] A. Haefliger : Homotopy, Integrability . Amsterdam, Springer Lectures Notes, N^\circ 197. · Zbl 0215.52403
[5] A. Haefliger : Some remarks on foliations with minimal leaves . J. Diff. Geom. 15, n^\circ 2 (1980). · Zbl 0444.57016
[6] S.R. Hamilton : Deformation theory of foliations . Preprint Cornell University.
[7] J.L. Heitsch : A cohomology of foliated manifolds . Comment. Math. Helviti 50 (1975) 197-218. · Zbl 0311.57014
[8] K. Kodaira and D.C. Spencer : Multifoliate Structures . Ann. Math. 74 (1961) 52-100. · Zbl 0123.16401
[9] P. Molino : Propriétés cohomologiques et propriétés topologiques des feuilletages à connexion transverse projetable . Topology 12 (1973). · Zbl 0269.57014
[10] G. Reeb : Sur certaines propriétés topologiques des variétés feuilletées . Act. Sci. et Ind. Hermann, Paris (1952). · Zbl 0049.12602
[11] B.L. Reinhart : Harmonic integrals on almost product manifolds . Trans. A.M.S. 88 (1958) 243-276. · Zbl 0081.31602
[12] G. De Rham : Variétés différentiables . Act. Sci. et Ind. Hermann, Paris. · Zbl 0284.58001
[13] C. Roger : Méthodes homotopiques et cohomologiques en théorie des feuilletages . Thèse, Orsay (1976).
[14] K.F. Roth and Davenport : Rational approximations of algebraic numbers . Mathematika 2 (1955) 160-167. · Zbl 0066.29302
[15] K.S. Sarkaria : The de Rham cohomology of foliated manifolds, thesis , SUNY, Stony Brook, 1974.
[16] S. Sternberg : Local C” transformations of the real line . Duke. Math. J. 24 (1957) 97-102. · Zbl 0077.06201
[17] D. Sullivan : Cycles for the dynamical study of foliated manifolds and complex manifolds . Inventiones Math. 36 (1978) 225-255. · Zbl 0335.57015
[18] I. Vaisman : Cohomology and differential forms . Dekker (1973). · Zbl 0267.58001
[19] I. Vaisman : Variétés riemanniennes feuilletées . Czechosl. Math. J. 21 (1971) 46-75. · Zbl 0212.54202
[20] I. Vaisman : Sur la cohomologie des variétés riemanniennes feuilletées . C.R. Acad. Sc. Paris, t. 268, Séries A, p. 720-723. · Zbl 0175.20302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.